# SDR ASAA0410432

- Difficulty date: October 17, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Engine: Pwa JT8D17A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Part number: 654585545
- Condition: Corroded
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CORROSION ON THRESHOLD WEB AFT GALLEY DOOR CUT OUT.  REMOVED AND REPLACED WEB.
